# SDR CALA2013102492360

- Difficulty date: October 21, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 59,894 hours, 7,116 cycles
- Engine: Pwa PW4056
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK ON RT INBD GEAR DOWNLOCK ACTUATOR.  LOOSE CONNECTION AT JOINT INBD.  NEEDS TO BE CHECKED ON ARRIVAL  CORROSIVE DAMAGE, NO LEAKS OR DEFECTS NOTED AT ABOVE LOCATION.
